A universal lower bound on the rate of growth of globally minimal solutions
Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 295-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_2_a9,
author = {A. T. Fomenko},
title = {A universal lower bound on the rate of growth of globally minimal solutions},
journal = {Doklady Akademii Nauk},
pages = {295--299},
year = {1980},
volume = {251},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a9/}
}
A. T. Fomenko. A universal lower bound on the rate of growth of globally minimal solutions. Doklady Akademii Nauk, Tome 251 (1980) no. 2, pp. 295-299. http://geodesic.mathdoc.fr/item/DAN_1980_251_2_a9/